# SDR CALA2022081202049

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 69,782 hours, 25,127 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shear Tie
- Part number: NA
- Condition: Cracked
- Location: Sta 540 And Rbl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 AND RBL 40.87 IS CRACKED. SUPPORT TASK NSA EMX N/R 00100. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 40.87 U301243, 08/09/2022. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00100 IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE , AND HANGER N/R 5867308, WORK ACCOMPLISHED BY V905004, NSA EMX N/R 00100 AND HANGER N/R 5867308 FOR WORK ACCOMPLISHED INSPECTED BY V912634. CIR C/W. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION COMPLETED INSPECTION
